Hello i have been on the patch for nearly two years now and have never had any irregular bleeding or spotting in between periods. During some time in a hot tub my patch had came off and i applied it back on right away. It sticked perfectly and strongly but had wrinkles. This was week 1 of the patch and when week 2 came I applied a new patch but the next day I got my period. I thought it was spotting but it has lasted for two days, it is brownish discharge though unlike a real period. My question, does this mean my patch wasn't working? Am I safe? Should I use back up for some time? Will I still get my period on patch free week?
Bleeding while on ortho evra BEFORE patch free week?
Question posted by Frizzon on 22 July 2014
Last updated on 18 August 2016
Added 22 July 2014:
What do I do now?
It's probably because the patch wasn't on correctly.
- Ortho Evra uses and safety info
- Ortho Evra information for Healthcare Professionals (includes dosage details)
- Side effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.